Welcome to your new family where we feel what you feel. I am in my nineth year of CIDP. The fatigue will probably get better. During the first year of CIDP I needed to take naps during the day and I am not a nap person at all. Although I still get fatigue, it’s no longer at the nap stage. Is you husband taking steriods? Steriods can cause severe heartburn. I suffered with heartburn for quite a few years and it was a misery to live with. I’d be very careful with anti-acids because you can really start downing them to keep up with the heartburn, better to see what your neurologist and your family doctor can recommend. I ended up with bleeding ulcers, but my stress level also had alot to do with that. My heartburn ended when I came off the steriods (prednisone).
Is your husband on IVIG’s (infusions)? This is the recommended treatment. And if he has pain, talk to his neurologist about neurontin.